New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pudding
New Member


Date Joined Jun 2006
Total Posts : 6
   Posted 6/30/2006 11:24 AM (GMT -7)   
Hi again,

I was just browsing through some of the posts and it seems to me that I really started gaining the weight when I went on Proxac 10 years ago. I am on the last antidepressant on the market literally Cipralex for the past year.
can anyone tell me after they got off of antidepressants for a certain amount of time did they lose the weight as I have been obsessing about my weight gain for the past 9 years and it also seems to me that may well be the reason I am so depressed for the past 6 months.

Thanks for your help everyone.

Pudding. LOL (what a name to use considering how I'm feeling lately!)

Judi Bee
New Member


Date Joined May 2006
Total Posts : 18
   Posted 6/30/2006 3:48 PM (GMT -7)   

hey there.

Ive been on prozac for a while now, and i did put on a bit of weight, this made me even more depressed.  However i started dieting at the start of march and have managed to loose 2 stone ( 28 pounds) i feel so much better for it.  I used weight watchers.

btw...they have an online site.  i joined online and they were soo helpful, they also have a forum where you can chat about this kind of stuff. 

good luck with it

J xox

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:08 PM (GMT -7)
There are a total of 2,735,033 posts in 301,268 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
355 Guest(s), 10 Registered Member(s) are currently online.  Details
Thankuall, Bololidat, Laker7491, THE HAPPY TURTLE, Sarebear89, LG13, Huddie, ChickenArise, sam12, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer